# SDR SWAA2019112539099

- Difficulty date: November 15, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 54,144 hours, 32,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88118
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK #1 FIRST OFFICER WINDOW FRAME CRACKED AT C AND D POST UPPER CORNER. / REPAIRED FRAME IAW EA.
